The MathNet Korea
Information Center for Mathematical Science

국내수학자

Information Center for Mathematical Science

국내수학자

채영도
이름 채영도 영어이름 Chai, Young Do
이메일 mailydchai@skku.edu 소속기관 성균관대학교 자연과학대학 수학과
home A characterization of compact sets in ${bf R}^n$ and its application to a geometric inequality. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. (2010), Vol 17, Pages 543-553
home Remarks on $ŋ$-Einstein unit tangent bundles. Monatsh. Math. (2008), Vol 155, Pages 31-42
home Outer automorphism groups of certain tree products of abelian groups. Bull. Aust. Math. Soc. (2008), Vol 77, Pages 9-20
home A lower bound for area of compact singular surfaces of nonpositive curvature. Bull. Korean Math. Soc. (2007), Vol 44, Pages 103-108
home Tubes in singular spaces of nonpositive curvature. J. Korean Math. Soc. (2006), Vol 43, Pages 1129-1142
home Tangent spaces of Minkowski spaces. Missouri J. Math. Sci. (2003), Vol 15, Pages 82-93
home Curvature bounds of Euclidean cones of spheres. Bull. Korean Math. Soc. (2003), Vol 40, Pages 319-326
home On Crofton's formula for non-convex figures on $Ssp 2$. Far East J. Math. Sci. (FJMS) (2002), Vol 6, Pages 125-130
home An inequality for the tube related to a curve on $Ssp n$. Far East J. Math. Sci. (FJMS) (2002), Vol 5, Pages 97-102
home An integral formula and its applications. Bull. Korean Math. Soc. (2002), Vol 39, Pages 89-95
home Harmonic radial combinations and dual mixed volumes. Asian J. Math. (2001), Vol 5, Pages 493-498
home Volume product for pedal bodies. Bull. Korean Math. Soc. (2001), Vol 38, Pages 735-740
home Euclidean cones over circles. Far East J. Math. Sci. (FJMS) (2000), Vol Special Vo, Pages
home Boundary at infinity for Minkowski spaces. Int. J. Appl. Math. (2000), Vol 2, Pages 1259-1266
home On a generalization of Fenchel's theorem. Commun. Korean Math. Soc. (2000), Vol 15, Pages 103-109
home Mixed volumes of a convex body and its polar dual. Bull. Korean Math. Soc. (1999), Vol 36, Pages 771-778
home Inequalities for the area of constant relative breadth curves. Bull. Korean Math. Soc. (1999), Vol 36, Pages 15-23
home Curves of constant relative breadth. Kyungpook Math. J. (1997), Vol 37, Pages 365-370
home An estimate of the area of constant breadth curves. Commun. Korean Math. Soc. (1997), Vol 12, Pages 679-683
home Geometric properties of curves in the Minkowski plane. Honam Math. J. (1997), Vol 19, Pages 107-116
home A new lower bound for the integral of the $(N-2)$nd mean curvature over the boundary of a compact domain in $Rsp N$. Differential Geom. Appl. (1997), Vol 7, Pages 35-40
home Some integral formulas on the unit sphere. Dedicated to U-Hang Ki on the occasion of his 60th birthday. Kyungpook Math. J. (1996), Vol 35, Pages
home A Crofton style formula and its application on the unit sphere $Ssp 2$. Bull. Korean Math. Soc. (1996), Vol 33, Pages 537-544
home A geometric inequality on mixed volumes. Ann. Global Anal. Geom. (1996), Vol 14, Pages 373-380
home The Euler characteristic of a manifold with boundary. J. Korean Math. Soc. (1994), Vol 31, Pages 49-56
home Infinitesimally null Ricci isotropic Lorentz manifolds. J. Geom. Phys. (1996), Vol 20, Pages 297-300
home A geometric inequality for certain types of compact sets in $Rsp n$. Amer. J. Math (1991), Vol 113, Pages 423-439
home A topological characterization of compact $n$-manifolds with $Csp 2$-boundary in $Rsp n$. Topology Appl. (1992), Vol 43, Pages 83-89
home An estimate of the volume of a compact set in terms of its integral of mean curvature. Pacific J. Math. (1990), Vol 144, Pages 229-235
home Lower bound of length of triangle inscribed in a circle on non-Euclidean spaces Honam Math. J. (2012), Vol 34, Pages 103-111
home A new lower bound for the volume product of a convex body with constant width and polar dual of its $p$ -centroid body. Honam Math. J. (2012), Vol 34, Pages 403–408
home Floer type cohomology on cosymplectic manifolds. Int. J. Geom. Methods Mod. Phys. (2015), Vol 12, Pages 12